need help now!!! 3-in-1 shots after effects

Erika - posted on 03/01/2010 ( 8 moms have responded )

68

49

0

my 3month old son has two 3-in-1 immunizations shots today (one on each thigh). he's really cranky since he had those, and i can tell by the sound of his cries he's in great pain. i already gave him paracetamol drops for the pain relief but he's still restless. what do i do?

MOST HELPFUL POSTS

Melissa - posted on 03/01/2010

68

8

3

Give a nice soothing bath, even get in the tub yourself and feed and nestle him! massage the area lightly oiled. good luck! poor babe

Amy - posted on 03/01/2010

4,793

17

376

try and get to a local health food store or send hubby. they have something called "vaccination relief" for the side effect symptoms of hte shots. it's all natural like the hyland's teething tablets but i think the company is boiron??. it won't negate the shots, just the icky pains and side effects from them.

Cassie - posted on 03/01/2010

48

12

6

try giving him a room temperature bath not too warm but not too cold either it might help him relax

8 Comments

View replies by

Kristin - posted on 03/02/2010

1,645

40

305

I hope he is doing better today. Keep an eye on the swelling and redness in his legs. Also, watch for any difficulty breathing, that's usually a sign of allergic reaction. The previous bit was totally about his comfort, this is just to tell you to go with your Mom instincts on how he's doing. Any health care professional would rather be annoyed with you calling a zillion times to ask questions (is ths supposed to happen, what can I do for him, etc.) than have something really awful happen. I really hope that things are better for him today.

Kristin - posted on 03/01/2010

1,645

40

305

Warm bath, acetaminophen or ibprofen according to Dr's instructions, snuggles, and stories. I'm so sorry for you and your little one.

Eileen - posted on 03/01/2010

0

0

1

Try putting an ice pack on the injection sites to bring down swelling a bit. (those little boo boo packs are good). If he is feverish call the Doctor. He may be having an allergic reaction to the shots, especially if his whole thigh/leg area is red and swollen. Sending you good luck!

Erika - posted on 03/01/2010

68

49

0

yes, he's been cuddled and swaddled since he had the shots...yet he's still really cranky & sweating a lot even if it's cold already his thighs are both swollen and red.

Eileen - posted on 03/01/2010

0

0

1

Did you try swaddling him up? He just may need that 'cuddled' feeling while he is in pain. There's not much you can do after the shots you just have to ride it out. I feel for you!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms